Ghent University Academic Bibliography

Advanced

On extensions of hyperplanes of dual polar spaces

Bart De Bruyn UGent (2011) JOURNAL OF COMBINATORIAL THEORY SERIES A. 118(3). p.949-961
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
(Extension of) hyperplanes, FINITE-FIELDS, Grassmann embedding, Minimal full polarized embedding, Dual polar space, Absolutely universal embedding, EMBEDDINGS, GENERATION, GEOMETRIES
journal title
JOURNAL OF COMBINATORIAL THEORY SERIES A
J. Comb. Theory Ser. A
volume
118
issue
3
pages
949 - 961
Web of Science type
Article
Web of Science id
000288190800015
JCR category
MATHEMATICS
JCR impact factor
0.826 (2011)
JCR rank
65/288 (2011)
JCR quartile
1 (2011)
ISSN
0097-3165
DOI
10.1016/j.jcta.2010.06.003
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
2026944
handle
http://hdl.handle.net/1854/LU-2026944
date created
2012-02-10 12:35:18
date last changed
2012-04-05 16:06:48
@article{2026944,
  author       = {De Bruyn, Bart},
  issn         = {0097-3165},
  journal      = {JOURNAL OF COMBINATORIAL THEORY SERIES A},
  keyword      = {(Extension of) hyperplanes,FINITE-FIELDS,Grassmann embedding,Minimal full polarized embedding,Dual polar space,Absolutely universal embedding,EMBEDDINGS,GENERATION,GEOMETRIES},
  language     = {eng},
  number       = {3},
  pages        = {949--961},
  title        = {On extensions of hyperplanes of dual polar spaces},
  url          = {http://dx.doi.org/10.1016/j.jcta.2010.06.003},
  volume       = {118},
  year         = {2011},
}

Chicago
De Bruyn, Bart. 2011. “On Extensions of Hyperplanes of Dual Polar Spaces.” Journal of Combinatorial Theory Series A 118 (3): 949–961.
APA
De Bruyn, B. (2011). On extensions of hyperplanes of dual polar spaces. JOURNAL OF COMBINATORIAL THEORY SERIES A, 118(3), 949–961.
Vancouver
1.
De Bruyn B. On extensions of hyperplanes of dual polar spaces. JOURNAL OF COMBINATORIAL THEORY SERIES A. 2011;118(3):949–61.
MLA
De Bruyn, Bart. “On Extensions of Hyperplanes of Dual Polar Spaces.” JOURNAL OF COMBINATORIAL THEORY SERIES A 118.3 (2011): 949–961. Print.